# SDR QXEA200301267

- Difficulty date: October 9, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,613 hours, 16,460 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2046 FLIGHT ATTENDENT'S PREFLIGHT, FOUND WIRES EXPOSED ON EMERGENCY TRACK LIGHTING. REPLACED MISSING CLEAR PLASTIC COVER STRIP. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
